# SDR ASOA01101

- Difficulty date: July 1, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N240AS
- Make and model: Emb EMB-120
- Aircraft serial: 120060
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10130115
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN TXK, MAINTENANCE FOUND ILLUMINATED EXIT SIGN FORWARD OF EXIT LATCH BROKE IN TWO.  MAINTENANCE REMOVED AND REPLACED ILLUMINATED EXIT SIGN FORWARD OF EXIT LATCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
